# SDR SIMA201018202

- Difficulty date: June 23, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 21,388 hours, 18,829 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PARKED AT FSD THE RAMP REPORTED THE AIRCRAFT WAS HIT BY A BAGGAGE CART.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FRAME 27 IAW SRM 51-40-02.  COLD WORKED STRINGER 13 LEFT IAW SRM 51-20-04, AND PER ETA-EM-5300-1329.   INSTALLED 2 NEW SHEAR CLIPS AT STRINGER 12 LEFT AND 13 LEFT IAW SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
